BROWSE

Related Scientist

Jinha, Kim's photo.

Jinha, Kim
이산수학 그룹
more info

ITEM VIEW & DOWNLOAD

Cooperative conditions for the existence of rainbow matchings

DC Field Value Language
dc.contributor.authorAharoni, Ron-
dc.contributor.authorBriggs, Joseph-
dc.contributor.authorCho, Minho-
dc.contributor.authorJinha Kim-
dc.date.accessioned2022-04-07T04:58:42Z-
dc.date.available2022-04-07T04:58:42Z-
dc.date.created2022-02-08-
dc.date.issued2022-01-
dc.identifier.issn1077-8926-
dc.identifier.urihttps://pr.ibs.re.kr/handle/8788114/11374-
dc.description.abstract© The authors.Let k > 1, and let F be a family of 2n + k − 3 non-empty sets of edges in a bipartite graph. If the union of every k members of F contains a matching of size n, then there exists an F-rainbow matching of size n. Replacing 2n + k − 3 by 2n + k − 2, the result is true also for k = 1, and it can be proved (for all k) both topologically and by a relatively simple combinatorial argument. The main effort is in gaining the last 1, which makes the result sharp.-
dc.language영어-
dc.publisherElectronic Journal of Combinatorics-
dc.titleCooperative conditions for the existence of rainbow matchings-
dc.typeArticle-
dc.type.rimsART-
dc.identifier.wosid000766388200001-
dc.identifier.scopusid2-s2.0-85123513615-
dc.identifier.rimsid77197-
dc.contributor.affiliatedAuthorJinha Kim-
dc.identifier.doi10.37236/9448-
dc.identifier.bibliographicCitationElectronic Journal of Combinatorics, v.29, no.1, pp.1 - 16-
dc.relation.isPartOfElectronic Journal of Combinatorics-
dc.citation.titleElectronic Journal of Combinatorics-
dc.citation.volume29-
dc.citation.number1-
dc.citation.startPage1-
dc.citation.endPage16-
dc.description.journalClass1-
dc.description.journalClass1-
dc.description.isOpenAccessN-
dc.description.journalRegisteredClassscie-
dc.description.journalRegisteredClassscopus-
dc.relation.journalWebOfScienceCategoryMathematics, Applied-
dc.relation.journalWebOfScienceCategoryMathematics-
Appears in Collections:
Pioneer Research Center for Mathematical and Computational Sciences(수리 및 계산과학 연구단) > Discrete Mathematics Group(이산 수학 그룹) > 1. Journal Papers (저널논문)
Files in This Item:
There are no files associated with this item.

qrcode

  • facebook

    twitter

  • Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.
해당 아이템을 이메일로 공유하기 원하시면 인증을 거치시기 바랍니다.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

Browse